MathSciNet Relay Station
MathSciNet bibliographic data
MR1723262 35J60 (35B05)
Mitidieri, È.; Pokhozhaev, S. I. Absence of positive solutions for systems of quasilinear elliptic equations and inequalities in ${\bf R}^N$. (Russian) Dokl. Akad. Nauk 366 (1999), no. 1, 13–17.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement